# SDR IPXA2014090284111

- Difficulty date: March 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Damaged
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, BELLY SKIN BS 1309 BETWEEN L48-49R HAS NINE LIGHTNING STRIKE DISCHARGE DAMAGE AREAS.   REPAIRED IAW EA011-5330-01-A5297, REV I/R AND UPS EO 5330-54784-A.
